Feb 25th I took the pill after sex a few times with my husband, we already have 3 kids! Shortly next month (this month) I had my period for 4 days on the 1st. After that I've been spotting on some days, and now it's the 16th and I think I'm on my period again. Just been spotting more or less after the pill and now having 2 periods in a month is weird. I thought stuff like that only happened after having a baby, but the IUD did always made my period longgg in 2010-2014. Just wanna make sure this is normal.
Plan B One-Step - After I took the Plan B 72 hr pill my period been crazy different?
- 16 Mar 2016 by vp90
- 16 March 2016
- plan b, emergency contraception, sex, period, plan b one-step, spotting, pill
Added 16 Mar 2016:
Plus ever since I took the Plan B my ovulation and fertilite is extra high too, makes me not want to have sex at all for fear of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2013 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 29 Jul 2016 • 1 answer
Posted 1 Dec 2016 • 2 answers